# SDR C8GA20070010

- Difficulty date: October 13, 2007
- Submitted: October 25, 2007
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 61,033 hours, 32,116 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 811 FROM SJU TO MCO - DURING CLIMB OPERATION, THE AIRCRAFT EXPERIENCED NR 2 ENGINE "A" SYSTEM HYDRAULIC FAILURE/FLUID LOSS.  THE AIRCRAFT RETURNED TO SJU WERE AN EMERGENCY WAS DECLARED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  POST FLIGHT INSPECTION REVEALED AN ELEVATOR POWER CONTROL UNIT FLEX LINE LEAKING.  THE FLEX LINE WAS REMOVED AND REPLACE, HYDRAULIC SYSTEM SERVICED, OPS AND LEAK CHECKED GOOD.
